15 Oct 2013
I'm not sure what you're looking for so I'll give you some basic facts on both; if you need to know something more specific, let me know.
Librium is a benzo that is used to treat moderate to severe anxiety issues and to help patients suffering from acute alcohol withdrawl symptoms. It depresses the central nervous system. It can cause drowsiness and it does not work well if the patient smokes while taking the medication. If taken while the patient is continuing to drink alcohol, it can make the person physically ill. Librium is used sparingly because it can be highly addictive. Also, it can have a paradoxical effect on a patient, meaning that it can cause some people to become more anxious/nervous than they were before starting the med.
Xanaxis a benzo tha is used to treat anxiety and panic disorders. It too works by depressing the central nervous system. Xanax causes drowsiness but it can cause a lot of other adverse reactions in some patients. It does not work well if the patients smokes or drinks alcohol while taking the med. It can also become addictive so patients have to be monitored closely. On a personal note, a former member of this forum/good on-line friend of mine, died to overuse of Xanax well after he stopped abusing it due to an enlarged heart so it bears to be cautious with this medication.
I hope this has helped answer your question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been asking for help for so long but I know that I just need librium to wean me off the physical withdrawal symptoms. I do not require ...
1 answer • 13 Apr 2012
1 answer • 19 May 2013
I'm taking Librium for alcohol withdrawal symptoms which were unbearable thought I was going to die. Feeling so much better after taking Librium ...
1 answer • 21 Aug 2013
Trazodone - I took trazadone for 15 years for sleep. It's been 6 months of slowly coming off it. My?
... insomnia is getting worse. How long will it take to develop a regular sleep pattern again. The trazadone made my nightmares unbearable. ...
4 answers • 20 Dec 2014